# SDR DHL2004765004

- Difficulty date: May 11, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Lt & Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON ROTATION NOTICED ODOR AT 500 FT AGL IT SUBSIDED BUT RETURNED 30 SECONDS LATER AND INCREASED 4 MINUTES FROM ROTATION SAW SMOKE IN COCKPIT. DECLARED EMERGENCY. COMPLETED SMOKE IN COCKPIT CHECKLIST. RETURNED TO MCO.   INSPECTED E & E BAY WIRING FOR DEFECTS NONE NOTED. INSPECTED LT & RT ACM'S NO DEFECTS NOTED IAW B-727 M/M 21-55-11. PERFORMED OPERATIONAL CHECK OF LT & RT PACKS NO DEFECTS NOTED IAW B-727 M/M 21-55-0. PRESSURIZED AIRCRAFT TO 7 PSI NO DEFECTS NOTED IAW ASTAR JRH CHAPTER 6.3. REMOVED AND REPLACED LT & RT WATER SEPARATOR SOCKS IAW B-727 M/M 21-55-51 (PRECAUTIONARY PER MAINTENANCE (MXC)).
